Alert archive / Indiana / Flash Flood Warnings in 2014

Flash Flood Warning 30, NWS Paducah, KY

June 4, 2014Posey County, Vanderburgh County, Warrick County, Indiana; Henderson County, Kentucky

NWS Paducah, KY issued this flash flood warning at Jun 4, 2014, 5:01 PM CDT for Posey County, Vanderburgh County, Warrick County, Indiana; Henderson County, Kentucky. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2014, 5:01 PM CDT (22:01 UTC)
Expired
Jun 4, 2014, 8:00 PM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Posey County, IN, Vanderburgh County, IN, Warrick County, IN, Henderson County, KY

The radar

The Evansville,IN radar (KVWX), 45 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 5:25 PM CDTFLASH FLOODEvansville, INREPORTED AT INTERSECTION OF WASHINGTON AND WEINBACH.
Jun 4, 5:25 PM CDTHEAVY RAIN 1Evansville, IN30 MINUTE ACCUMULATION IN THE ANGEL MOUNDS AREA.
Jun 4, 5:44 PM CDTFLASH FLOODEvansville, INFLASH FLOODING AT INTERSECTION OF WASHINGTON AND VAIN. RAINFALL ACCUMULATION IN THE AREA IS 1.20 INCHES.
Jun 4, 6:00 PM CDTHEAVY RAIN 1.5Evansville, IN1 HOUR ACCUMULATION IN THE ANGEL MOUNDS AREA.
Jun 4, 6:05 PM CDTFLASH FLOODEvansville, INSEVERAL MANHOLE COVERS MISSING PRODUCING DRIVING HAZARDS.
Jun 4, 6:09 PM CDTHEAVY RAIN 1.34Newburgh, IN1 HOUR ACCUMULATION
Jun 4, 6:24 PM CDTHEAVY RAIN 1.24Evansville, INMEASURED AT THE RED CROSS BUILDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WGUS53 KPAH 042201
FFWPAH
INC129-163-173-KYC101-050100-
/O.NEW.KPAH.FF.W.0030.140604T2201Z-140605T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
501 PM CDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN POSEY COUNTY IN SOUTHWEST INDIANA...
  NORTHEASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
  SOUTHWESTERN WARRICK COUNTY IN SOUTHWEST INDIANA...
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA...

* UNTIL 800 PM CDT.

* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. THESE STORMS WERE REPEATING OVER THE SAME AREAS...SO 
  FLASH FLOODING IS EXPECTED.

  EVANSVILLE AND NEWBURGH LOOK TO GET THE HEAVIEST REPEAT HEAVY 
  RAINS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...BLAIRSVILLE...CHANDLER...
  DARMSTADT...EVANSVILLE...KASSON...MELODY HILL AND NEWBURGH.
  CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3789 8729 3789 8731 3785 8731 3785 8732
      3788 8763 3789 8778 3817 8778 3802 8727

$$
2 follow-up statements
945 
WGUS73 KPAH 042229
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
529 PM CDT WED JUN 4 2014

INC129-163-173-KYC101-050100-
/O.CON.KPAH.FF.W.0030.000000T0000Z-140605T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VANDERBURGH IN-POSEY IN-WARRICK IN-HENDERSON KY-
529 PM CDT WED JUN 4 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EASTERN POSEY COUNTY IN SOUTHWEST INDIANA...AND NORTHEASTERN
HENDERSON COUNTY IN NORTHWEST KENTUCKY...AND SOUTHWESTERN WARRICK AND
VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...

FLOODING HAS BEEN REPORTED IN AND AROUND EVANSVILLE 
INDIANA....INCLUDING THE WASHINGTON WEINBACH AREA AND LLOYD 
EXPRESSWAY. NUMEROUS ROADWAYS ARE AND WILL BE FLOODED AS STORMS 
CONTINUE TO REPEAT HEAVY RAINS OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

&&

LAT...LON 3789 8729 3789 8731 3785 8731 3785 8732
      3788 8763 3789 8778 3817 8778 3802 8727

$$
490 
WGUS73 KPAH 042302
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
602 PM CDT WED JUN 4 2014

INC129-163-173-KYC101-050100-
/O.CON.KPAH.FF.W.0030.000000T0000Z-140605T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VANDERBURGH IN-POSEY IN-WARRICK IN-HENDERSON KY-
602 PM CDT WED JUN 4 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EASTERN POSEY COUNTY IN SOUTHWEST INDIANA...AND NORTHEASTERN
HENDERSON COUNTY IN NORTHWEST KENTUCKY...AND SOUTHWESTERN WARRICK AND
VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...

AT 600 PM...RADAR CONTINUED TO SHOW REPEAT HEAVY RAINS MOVING ACROSS 
THE WARNED AREA. NUMEROUS REPORTS OF FLASH FLOODING HAVE BEEN 
RECEIVED...ESPECIALLY IN AND AROUND EVANSVILLE INDIANA. MORE STORMS 
JUST MEANS MORE RAIN...AND MORE FLOODING. SEE HIGH GROUND 
IMMEDIATELY IF WATERS RISE IN YOUR AREA!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3789 8729 3789 8731 3785 8731 3785 8732
      3788 8763 3789 8778 3817 8778 3802 8727

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:21 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 4, 3:21 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
321 PM CDT Wed Jun 4 2014

.SHORT TERM...(Tonight through Friday night)
Issued at 258 PM CDT WED JUN 4 2014

Thunderstorms will continue to organize and move east along a
southward moving cold front this afternoon and early this evening.
Tornado watch will remain in effect for any given area until the
front passes south of the region and takes the threat with it.
Heavy rainfall will also be a concern as PWATS values have pooled
to near 2 inches. The rain/storm chcs will decrease markedly later
tonight as the front continues slowly south into AR/TN.

The main forecast concern for the remainder of the short period
will be with the repeated risk for thunderstorms/heavy
rain...mainly over se MO as the front stalls out over AR/nrn MS.
Several short waves will top the mid level ridge anchored over the
nw Gulf Coast, and may lead to more than one MCS type storm
clusters along and north of the stalled sfc front Thu/Fri.

Temperatures should be noticeably cooler Thu/Fri as we will be on
the cool side of the front. In fact...drier air working into most
areas east of the MS River will make conditions a bit less humid
as well.

.LONG TERM...(Saturday through Wednesday)
Issued at 258 PM CDT WED JUN 4 2014

While the med range models appear to be in reasonable agreement with
the overall flow over the CONUS, individual runs have some
differences in the timing of pcpn-generating impulses. At the start
of the extended period, the PAH forecast area will probably be in
the warm sector of a sfc frontal system induced by a mid level
shrtwv moving ewd through the zonal flow aloft.

The timing of the development and movement of the initial sfc low
differs among med range models, but the best guess is that it should
be moving across central to nrn parts of MO and IL Sat night,
meaning the passage of a cold front sometime on Sun. This boundary
will provide some focus for shower and tstm development later on Sat
and part of Sun, which will allow likely PoPs for parts of our
region especially ahead of it.

The frontal boundary may hang up in or near the srn border of the
PAH forecast area into early next week, and then may be acted on by
several sfc waves. A more substantial mid level shrtwv is shown in
the model data to be in our vicinity from Tue on, gradually moving
ewd by Wed and, as a result, the aforementioned frontal boundary may
move newd as a warm front. Confidence is not very good at this time
as to the timing of all these features. One thing is for sure, Tue
night is currently the only 12 hr time frame with no PoPs mentioned
for most of the region. Severe weather cannot be ruled out in the
extended, namely over the weekend. It will be dependent on how the
convective systems evolve.

While the sun will be seen from time to time, there should be plenty
of clouds around along with the convection. Expect near seasonable
temps during the extended.

&&

.AVIATION...
Issued at 1239 PM CDT WED JUN 4 2014

Shra/tstms will develop ahead of a cold front, becoming widespread
by from 21z-04z. Included VCTS all sites around 20z, and went with
TEMPO groups between 22z-03z. These times may be extended/adjusted
2 hours either side of that window. Tstms will produce MVFR to
possibly IFR conditions. Away from storms, VFR will prevail, with
occasional MVFR. Winds will be southwest at 10 to 15 kts with some
higher gusts, and even gustier near storms, then shift to the
northwest to north and decrease between 07z-11z.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...LAKE WIND ADVISORY until 7 PM CDT this evening FOR ILZ075>078-
     080>094.

MO...LAKE WIND ADVISORY until 7 PM CDT this evening FOR MOZ076-086-
     087-100-107>112-114.

IN...LAKE WIND ADVISORY until 7 PM CDT this evening FOR INZ081-082-
     085>088.

KY...LAKE WIND ADVISORY until 7 PM CDT this evening FOR KYZ001>022.

&&

SHORT TERM...GM
LONG TERM...DB
AVIATION...RST
Hazardous weather outlook, Jun 4, 12:22 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1222 PM CDT WED JUN 4 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-050830-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1222 PM CDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. A FEW STORMS COULD
BECOME SEVERE THIS AFTERNOON AND INTO THE EVENING HOURS...WITH THE
PRIMARY THREATS BEING DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE FORECAST FOR ALL OR PART OF THE OUTLOOK AREA
THROUGH THE PERIOD. LOCALLY HEAVY RAIN AND DANGEROUS LIGHTNING WILL
BE THE MOST COMMON HAZARDS. HOWEVER...A FEW SEVERE STORMS CANNOT BE
RULED OUT...ESPECIALLY THURSDAY AND FRIDAY OVER PORTIONS OF
SOUTHEAST MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

MEFFERT

In the hours before

Special weather statement, Jun 4, 3:34 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
334 PM CDT WED JUN 4 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-050200-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
334 PM CDT WED JUN 4 2014

...STORMS WITH TORRENTIAL RAINFALL WILL BE POSSIBLE...

THUNDERSTORMS HAVE DEVELOPED AHEAD OF A SLOW MOVING FRONTAL
BOUNDARY. WHILE INDIVIDUAL STORMS WILL MOVE WEST TO EAST...THE
OVERALL AREA OF STORMS WILL SINK SOUTH THROUGH THE EVENING.

THESE STORMS WILL BE CAPABLE OF BRIEF TORRENTIAL DOWNPOURS.STORM
WATER SYSTEMS WILL QUICKLY BECOME INUNDATED AND WILL NOT BE ABLE
TO DRAIN AWAY THE WATER FAST ENOUGH. THIS MAY LEAD TO AN INCREASED
RISK OF FLOODING IN URBAN AREAS. THIS WILL ALSO CAUSE PONDING OF WATER
ON ROADS INCREASING THE RISK FOR HYDROPLANING AS WELL AS QUICK
RISES ON DITCHES AND SMALLER CREEKS.

RAINFALL RATES OF 2 TO 4 INCHES PER HOUR WILL BE POSSIBLE WITH
STRONGER STORMS. SOME AREAS MAY QUICKLY PICK UP 1 TO 2 INCHES OF
RAIN IN LESS THAN ONE HOUR. BE AWARE OF RAPIDLY RISING WATER. FLASH
FLOOD WARNINGS MAY BECOME NECESSARY.

USE EXTREME CAUTION IF TRAVELING THIS AFTERNOON AND EVENING. IF
YOU COME ACROSS A FLOODED AREA...TURN AROUND DON'T DROWN.

ML
Special weather statement, Jun 4, 3:59 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
359 PM CDT WED JUN 4 2014

ILZ075-080>084-INZ085>088-042200-
FRANKLIN IL-HAMILTON IL-JACKSON IL-JEFFERSON IL-PERRY IL-POSEY
IN-SPENCER IN-VANDERBURGH IN-WARRICK IN-WHITE IL-
359 PM CDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...FRANKLIN...EASTERN
PERRY AND SOUTHERN JEFFERSON COUNTIES IN SOUTH CENTRAL ILLINOIS...AND
WHITE COUNTY IN SOUTHEAST ILLINOIS...AND NORTHEASTERN JACKSON COUNTY
IN SOUTHERN ILLINOIS...AND WARRICK...POSEY...SPENCER AND VANDERBURGH
COUNTIES IN SOUTHWEST INDIANA UNTIL 500 PM CDT...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS ALONG AND SOUTH OF INTERSTATE
64...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Local storm report, Jun 4, 4:01 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
401 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             3 SSE MOUNT VERNON      38.28N 88.89W
06/04/2014  M0.88 INCH       JEFFERSON          IL   BROADCAST MEDIA

            NICKEL SIZED HAIL EAST OF INTERSTATE 57.

&&

DB
Local storm report, Jun 4, 4:15 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
415 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLASH FLOOD      DAHLGREN                38.20N 88.68W
06/04/2014                   HAMILTON           IL   TRAINED SPOTTER

            MINOR FLASH FLOODING THROUGHOUT THE COMMUNITY.

&&

GREGM
Local storm report, Jun 4, 4:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HEAVY RAIN       MCLEANSBORO             38.09N 88.53W
06/04/2014  M1.20 INCH       HAMILTON           IL   TRAINED SPOTTER

            20 MINUTE ACCUMULATION.

&&

GREGM
Local storm report, Jun 4, 4:39 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
439 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     CROSSVILLE              38.16N 88.06W
06/04/2014  E55 MPH          WHITE              IL   TRAINED SPOTTER

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:27 PM CDTAreal Flood AdvisoryPAHPosey2 hr
Jun 4, 3:09 AM CDTLake Wind AdvisoryPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick16 hr
Jun 4, 3:10 PM CDTSevere Thunderstorm WarningPAHGibson, Pike, Warrick35 min
Jun 4, 3:34 PM CDTSevere Thunderstorm WarningPAHSpencer41 min
Jun 4, 4:43 PM CDTAreal Flood AdvisoryPAHPosey, Vanderburgh2 hr
Jun 4, 5:21 PM CDTAreal Flood AdvisoryPAHSpencer, Warrick114 min
Jun 4, 5:44 PM CDTAreal Flood AdvisoryPAHVanderburgh2 hr
Jun 4, 6:34 PM CDTFlash Flood WarningPAHSpencer3 hr
Jun 4, 5:30 PM CDTSevere Thunderstorm WarningPAHUnion, Webster30 min
Jun 4, 5:43 PM CDTTornado WarningPAHUnion47 min
Jun 4, 5:55 PM CDTTornado WarningPAHUnion, Webster35 min
Jun 4, 6:05 PM CDTFlash Flood WarningPAHUnion3 hr
Jun 4, 6:24 PM CDTTornado WarningPAHCrittenden, Union, Webster36 min
Jun 4, 6:30 PM CDTAreal Flood AdvisoryPAHCaldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more2 hr
Jun 4, 6:56 PM CDTTornado WarningPAHCaldwell, Crittenden, Hopkins, Webster34 min

Nearby

Flash Flood Warnings in Indiana, 2014Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.